| Catalog Number |
320-46-03 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Migration (4003)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Metal Related Pathology (4530); Implant Pain (4561)
| Date of Event |
09/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient had a right reverse shoulder put in 2020.Revised again in 2021 by a local orthopedic surgeon.Then patient saw a different surgeon who revised the patient and took out humeral components and glenosphere and replaced.There was a lot of matellosis and the tray was completely sheered off the stem.The stem had overstuffed the joint, a 15 preserve stem was used.The surgeon could not find the liner poly from the original surgery.Surgeon checked around the joint for it as well as his pa and assist.No one could feel for the 46 +2.5mm liner in the joint.Patient was revised to a fx stem and a new glenosphere and tray and liner.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 320-15-01 - eq rev glenoid plate (b)(4).320-20-00 - eq reverse torque defining screw kit (b)(4).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(4).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(4).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(4).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(4).321-20-00 - equinoxe reverse shoulder drill kit (b)(4).320-15-05 - eq rev locking screw (b)(4).
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely due to disassembly between the humeral liner and humeral tray leading to subsequent unintended metal-on-meal articulation between components.However, migration of the liner subsequent to the disassembly, and the sequence of events could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the disassembly of the humeral liner cannot be confirmed from the reported information, as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.